Help I am seriously worried about my worsening medical condition. I have had headaches every last day for the past 5 months and I'm developing sharp pains in my right wrist right where the palm meets the arm, also Ive had severe knee cramps while sleeping, wake up and can't move my legs because the pain is so bad, but after 5-10 agonizing minutes I work the pain out by moving my legs at the knees. I also notice a far milder but similar sensation at my ankles as in my wrist. Again, the knee pain works out with movement, but the wrist pain is made worse but certain movements. Also i have notice an occasional "buzzing" or tingling down my lower back, and in addition I have had random acid relfux attacks even on an empty stomach.... plus nausea and shortness of breath at rest.
I have a MRI of my brain...it's negative completely.... but I'm still very worried i also had about 10 different blood tests which included ANA and Lyme titer. I am a 26 year old man who is 40 pounds overweight (gained weight like crazy after symptoms started) but otherwise healthy. would a spinal puncture be the next logical step or what
Its not clear whether your symptoms are neurological or not - typical neurological symptoms result in weakness, clumsiness or loss of sensation on one side of the body, loss of ability to see or speak etc
Tingling down the back that is precipitated by neck movement, associated with stiffness in the leg muscles could potentially be from a spinal cord problem - the neurological examiantion should reveal more, and somatosensory evoked potentials of the posterior tibial nerve might be used to investigate this.
Otherwise, there may be a more rheumatological flavour to your symptoms
Have you seen your doctor? the best place to start is a thorough physical examination, then your doctor can decide which alleyway to follow in terms of further investigation.
The headaches could be from a whole variety of causes - I cannot tell from what with just the above information but headaches can be from a more systemic medical condition (for instance rheumatoid arthritis or ankylosing spondylitis - possible rheum conditions in your age group) - in which case they need to be investigated promptly.
I suggest seeing your doctor as soon as you can to follow this up
as a matter of face, back in July I took a combonation course of Tequin, ketek, and amoxicillan for a suspected "sinus infection" which of course turned out to be a wrong diagnosis. Some of the antibiotics made me feel a little loopy.
Check out this page http://antibiotics.org/
I have had the same problem.
3 MRI's, just had a spinal tap, they've suspected MS but the CSF showed negative. I've been through test after test. There is a adverse effect of neuropathy from the family of antibiotics that had taken.
This has been happening to me since July 2004.
Feel free to write for more info k_desalvo***@****
I have had alomst the exact situation as you, starting in July with daily headaches and a change in my distance vision. I had a negative brian MRI and many sets of bloodwork done (Lyme, HIV, ANA, Thyroid etc.). My ENT gave me Levaquin because she thougt it may be a sinus infection (it wasn't). Since then I have had muscle aches, stiffness and random twitching. I'm scheduled to see the neurologist again in Feb. If you have any insight I would be interested to hear it.
I have also been on leviquin for a sinus and ear infection. About 4 days after taking this medication, I started experiencing additional symptoms besides the ones I posted on a different message. I have been very weak and twitching mostly at night.
July 2004 I started having electrical sensations in the middle of the night. For a year and a half anytime during the day I get a electrical shock type pain. I have edema, I've been through every test they can think of, 3 different neuro Dr's and still no diagnosis. I can't pull a wrapper off a straw, I have problems writing.
All started from the Ciprofloxacin;
This is a KNOWN adverse effect from Bayer. It is irreversible, and still to this day with all the people effected by these drugs, the Dr's still don't believe it. Check out this info.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.